# SDR SWAA2023030110555

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 26,746 hours, 12,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHTS INTERMITTENTLY ILLUMINATE<[01] REMOVED AND REPLACED AFT GALLEY EMERGENCY EXIT LIGHTS BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
